Title: Lagrangian submanifolds satisfying a basic equality
Authors: Chen, BY ×
Vrancken, Luc #
Issue Date: 1996
Publisher: Cambridge Philosophical Society
Series Title: Mathematical Proceedings of the Cambridge Philosophical Society vol:120 pages:291-307
ISSN: 0305-0041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science